JournalsrmiVol. 15, No. 1pp. 181–232

Parabolic Harnack inequality and estimates of Markov chains on graphs

  • Thierry Delmotte

    ETH Zürich, Switzerland
Parabolic Harnack inequality and estimates of Markov chains on graphs cover
Download PDF

Abstract

On a graph, we give a characterization of a parabolic Harnack inequality and Gaussian estimates for reversible Markov chains by geometric properties (volume regularity and Poincarà inequality).

Cite this article

Thierry Delmotte, Parabolic Harnack inequality and estimates of Markov chains on graphs. Rev. Mat. Iberoam. 15 (1999), no. 1, pp. 181–232

DOI 10.4171/RMI/254